Superprocesses and projective limits of branching Markov process
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 1, p. 91-106
@article{AIHPB_1991__27_1_91_0,
     author = {Le Jan, Yves},
     title = {Superprocesses and projective limits of branching Markov process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {1},
     year = {1991},
     pages = {91-106},
     zbl = {0724.60090},
     mrnumber = {1098565},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1991__27_1_91_0}
}
Le Jan, Y. Superprocesses and projective limits of branching Markov process. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 1, pp. 91-106. http://www.numdam.org/item/AIHPB_1991__27_1_91_0/

[C] B. Chauvin, Product Martingales and Stoppings Lines for Branching Brownian Motion (to appear). | MR 1112412 | Zbl 0738.60079

[Da] D.A. Dawson, The Critical Measure Diffusion Process, Z. Wahrsch. Verw Gebiete, Vol. 40, pp. 125-245. | MR 478374 | Zbl 0343.60001

[D1] E.B. Dynkin, Representation for Functionals of Superprocesses by Multiple Stochastic Integrals, with Application to Self Intersection Local Times, Asterisque, N° 157-158, pp. 147-171. | MR 976217 | Zbl 0659.60105

[D2] E.B. Dynkin, Superprocesses and Their Additive Functionals, Trans. A.M.S., Vol. 314, pp. 255-282. | MR 930086 | Zbl 0674.60070

[D3] E.B. Dynkin, Three Classes of Infinite Dimensional Diffusions, J. Funct. Anal., Vol. 86, pp. 75-110. | MR 1013934 | Zbl 0683.60040

[D4] E.B. Dynkin, Branching Particle Systems and Superprocesses, Ann. Prob. (to appear). | MR 1112411 | Zbl 0732.60092

[F] P.J. Fitzsimmons, Construction and Regularity of Measure Valued Processes, Israël J. Math., Vol. 64, 1988, pp. 337-361. | MR 995575 | Zbl 0673.60089

[Fl] K. Fleischann, Critical behaviour of Some Measure Valued Processes, Math. Nachr., Vol. 135, pp. 131-147. | MR 944225 | Zbl 0655.60071

[H] T.E. Harris, The Theory of Branching Processes, Springer Verlag, Berlin, 1963. | MR 163361 | Zbl 0117.13002

[I] I. Iscoe, On the Supports of Measure Valued Critical Branching Brownian Motions, Ann. Prob., Vol. 16, pp. 200-221. | MR 920265 | Zbl 0635.60094

[LG1] J.F. Le Gall, Brownian Excursions, Trees and Measure Valued Branching Processes, Ann. Prob. (to appear). | MR 1127710 | Zbl 0753.60078

[LG2] J.F. Le Gall, Marches aléatoires, mouvement brownien et processus de branchement, Séminaire de Probabilités, XXIII ; Lect. Notes Math., Springer, Berlin, 1989. | Numdam | MR 1022916 | Zbl 0741.60078

[LJ] Y. Le Jan, Limites projectives de processes de branchement markoviens, C. R. Acad. Sci. Paris, T. 308, Séries I, 1989. | MR 1054256 | Zbl 0705.60069

[N1] J. Neveu, Arbres et processus de Galton-Watson, Ann. Inst. H. Poincaré, Vol. 22, pp. 199-207. | Numdam | MR 850756 | Zbl 0601.60082

[N2] J. Neveu, Erasing a Branching Tree. Supplement to Adv. Appl. Prob., 1986, pp. 101- 108. | MR 868511 | Zbl 0613.60078

[N3] J. Neveu, Mathematical Foundations of Probability Calculus, Holdenday, 1965. | MR 198505 | Zbl 0137.11301

[N-P] J. Neveu and J.W. Pitman, The Branching Process in a Brownian Excursion, Séminaire de Probabilités, XXIII ; Lect. Notes Math., Springer, Berlin, 1989. | Numdam | MR 1022915 | Zbl 0741.60081

[P1] E.A. Perkins, A Space-Time Property of a Class of Measure-Valued Branching Diffusions, Trans. A.M.S., Vol. 305, pp. 743-795. | MR 924777 | Zbl 0641.60060

[P2] E.A. Perkins, The Hausdroff Measure of the Closed Support of Super Brownian Motion, Ann. Inst. H. Poincaré (Probabilités et Statistiques), Vol. 25, pp. 205-224. | Numdam | MR 1001027 | Zbl 0679.60053

[R] S. Roelly-Coppoletta, A Criterion of Convergence of Measure Valued Process : Application to Measure Branching Processes, Stochastics, Vol. 17, pp. 43-65. | Zbl 0598.60088

[W] S. Watanabe, A Limit Theorem of Branching Processes and Continuous State Branching Processes, J. Math. Kyoto Univ., Vol. 8, pp. 141-167. | MR 237008 | Zbl 0159.46201

[Z] V.M. Zolatarev, More Exact Statements of Several Theorems in the Theory of Branching Processes, Theor. Prob. Appl., Vol. 2, pp. 256-266. | MR 96321 | Zbl 0089.34202